Hrt???

Hello I am currently on hrt while I am going through medical menopause but I've been on it for 4 weeks or so and I'm not feeling good at all....abdominal pain and the most pain in my spine and neck just not feeling myself. I know the rules of being on injection for shutting my ovaries down but can hrt cause any of these symptoms?  Anyone else been through this I dont no what to do help!!!! 

4 Replies

oldestnewest
  • Hey there, for the first month or so I was the same I ached all over to the point id cry thinking there was something wrong with me but apparently the injections will aggravate the endo before it gets better therefore you will exerperience those aches and pains! 

  • Hi I was placed on medical menopause after being diagnosed with extensive endo  and had Tibolone and Prostrap SR and still had severe pain, spotting and my moods where all over the place and caused me to be really depressed. I was placed on further medication and then more pain relief. I have now come off of everything (15+ Tablets a day) and am going down the naturopathic integrative medical option rather than pharmaceutical and I feel like a new person rather than hazy and drugged up.

  • Hi,

    In March last year I started Prostrap injections to shut down my ovaries and put me in a medical menopause, because I had suffered for years with pelvic pain and severe pre menstrual disphoria.  Every month I had severe fatigue and depression and couldn't go over the doorstep.   I went on the Prostrap injections and my gynae also put me on Livial HRT (otherwise known as Tibilone).    Well, I felt absolutely dreadful.  I ached from head to foot, all my muscles and joints hurt, I felt like an old woman and yes, just like you my neck felt stiff, in fact I felt like I had been battered or hit by a bus.  It was horrendous.   I had read on this site about other women's experiences on Livial and I could relate to how they felt, so after about 2 months of taking Livial I decided to stop, just like that.    It was the best thing I could have done, because I felt so much better and all the aches and pains just went away.  It was unbelievable because I thought the HRT would give me loads of energy and make me feel good, but it didn't.  I still had to deal with the side effects of Prostrap, which at times I felt very poorly on, but I was so glad I stopped Livial, it was awful stuff.   I completed the 6 months of Prostrap injections and managed to get through it.  I have since had my ovaries and fallopian tubes removed and I feel wonderful.  I am a completely different person to what I was before.   It's the best thing I ever did having the operation.   It is 4 months since I had the op and I am not on HRT.  I feel great and I am much happier, however, I am getting hot flushes  but I can deal with them.

    It is probably the Livial which is making you so ill.  I hope you feel better soon.

    x

  • OMG I can't believe that is exactly the medication and experience I have been having thank u so so much for this reply I thought I was going crazy again it's already a battled and I just can't cope ur story is an inspiration to me and I hope u r well thank u so much x

You may also like...